# SDR DALA2017022301488

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS A CRACKED ANGLE ON FWD INTERCOSTAL BETWEEN BEAMS 4 AND 5. THE ANGLE WAS REPLACED IAW SRM 51-30-2 AND DWG 9955763 REV. M.
